MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. WILSON PLUS RADIOLUCENT FRAME UNIVERSAL; SURGICAL OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. WILSON PLUS RADIOLUCENT FRAME UNIVERSAL; SURGICAL OPERATING TABLE
Model Number 5319G
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Skin Irritation (2076); Pressure Sore/Ulcer (2326)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was positioned on mizuho black wilson frame for spine procedure.Procedure lasted 3 hours 13 minutes.After procedure patient flipped back supine.Red, blistered areas noted down both sides of patient where the patient was resting on the foam pads.Pads had been replaced on the frame around six months ago.Frame has been used many times since then.Disposable sheet from our custom turnover kit was used to cover the frame.Silvadene cream used to treat patient wounds.Patient discharged and will receive treatment in outpatient wound center.
 
Additional Manufacturer Narrative
A disposable sheet from a turnover kit was placed on the frame between the patient and the pads.The pads did not show wear and have been in use for several months.The patient was not obese, nor was the case long.The use of extra material between the patient and the pads combined with the patient noted perspiration likely contributed to the pressure issues reported.The customer indicated that since reporting this issue, they have continued to use the frame with no further incidents.
 
Event or Problem Description
Patient was positioned on mizuho black wilson frame for spine procedure.Procedure lasted 3 hours 13 minutes.After procedure patient flipped back supine.Red, blistered areas noted down both sides of patient where the patient was resting on the foam pads.Pads had been replaced on the frame around six months ago.Frame has been used many times since then.Disposable sheet from our custom turnover kit was used to cover the frame.Sivadene cream used to treat patient wounds.Patient discharged and will receive treatment in outpatient wound center.

Brand Name
WILSON PLUS RADIOLUCENT FRAME UNIVERSAL
Common Device Name
SURGICAL OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca
MDR Report Key10135704
Report Number2921578-2020-00018
Device Sequence Number11668280
Product Code JEA
UDI-Device Identifier00842430110238
UDI-Public00842430110238
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5319G
Device Catalogue Number5319G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight96